MathSciNet Relay Station
MathSciNet bibliographic data
MR1722893 (2000j:57035) 57M50 (57M25 57N10)
Eudave-Muñoz, Mario; Wu, Ying-Qing Nonhyperbolic Dehn fillings on hyperbolic $3$-manifolds. Pacific J. Math. 190 (1999), no. 2, 261–275.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement